Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 6743734, 9 pages
https://doi.org/10.1155/2017/6743734
Research Article

Stability and Multiscroll Attractors of Control Systems via the Abscissa

1Departamento de Matemáticas, Universidad Autónoma Metropolitana Iztapalapa, San Rafael Atlixco 186, 09340 CDMX, Mexico
2Departamento de Matemáticas, Universidad de Sonora, Hermosillo, SON, Mexico
3División de Matemáticas Aplicadas, IPICyT, 78216 San Luis, SLP, Mexico
4Mathematics Department, University of Houston, Houston, TX 77204-3008, USA

Correspondence should be addressed to Carlos Arturo Loredo-Villalobos; xm.mau.munax@vlac

Received 4 January 2017; Revised 9 May 2017; Accepted 12 July 2017; Published 17 August 2017

Academic Editor: Driss Mehdi

Copyright © 2017 Edgar-Cristian Díaz-González et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edgar-Cristian Díaz-González, Baltazar Aguirre-Hernández, Jorge Antonio López-Rentería, Eric Campos-Cantón, and Carlos Arturo Loredo-Villalobos, “Stability and Multiscroll Attractors of Control Systems via the Abscissa,” Mathematical Problems in Engineering, vol. 2017, Article ID 6743734, 9 pages, 2017. doi:10.1155/2017/6743734